# SDR UPS06846333

- Difficulty date: February 14, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1746 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED 1" LONG AT STA 1746 L17L.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED FILLER, DOUBLER AND FINGER DOUBLER IAW SRM 53-2-1 FIG 7, 51-1-21 AND 51-1-20D.
